Join TSR now for chat about life, relationships, fashion and more…Sign up now

Injection and pill at the same time? Watch

    • #1
    • Thread Starter
    #1

    I got the Depo-Provera injection a few weeks ago as I was having some depression around the time of my period (the intention of my doctor being to lessen or stop my periods completely to get rid of the depression). However, it leaves me with a bit of uncertainty as to when or if I'll have my period, so I've been taking my old Yasmin pill at times when I know I definitely don't want it. I've just been thinking that it might be unsafe, as both are hormonal, so if anyone has any experiences of this, could you help me out? I was also wondering if it'll actually work or if so far it's just been luck? Thanks!

    TLDR; Have the injection and sometimes taking the pill, wondering about safety & efficacy.
    Offline

    16
    ReputationRep:
    Ask your GP.

    Posted from TSR Mobile
 
 
 
Reply
Submit reply
TSR Support Team

We have a brilliant team of more than 60 Support Team members looking after discussions on The Student Room, helping to make it a fun, safe and useful place to hang out.

Updated: April 17, 2014
Poll
Which web browser do you use?

The Student Room, Get Revising and Marked by Teachers are trading names of The Student Room Group Ltd.

Register Number: 04666380 (England and Wales), VAT No. 806 8067 22 Registered Office: International House, Queens Road, Brighton, BN1 3XE

Quick reply
Reputation gems: You get these gems as you gain rep from other members for making good contributions and giving helpful advice.